Archiv der Mathematik

, Volume 66, Issue 2, pp 150–156

Galois module structure of holomorphic differentials in characteristicp

  • Martha Rzedowski-Calderón
  • Gabriel Villa-Salvador
  • Manohar L. Madan
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 1996

Authors and Affiliations

  • Martha Rzedowski-Calderón
    • 1
  • Gabriel Villa-Salvador
    • 1
  • Manohar L. Madan
    • 2
  1. 1.Departamento de MatemáticasCentre de Investigatión y de Estudios Avanzados del I.P.N.México, D. F.Mexico
  2. 2.Department of MathematicsOhio State UniversityColumbusUSA

Personalised recommendations